# SDR TIMA20110006

- Difficulty date: December 22, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N899CA
- Make and model: Beech 99A
- Aircraft serial: U104
- Aircraft time: 40,492 hours, 59,697 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cam
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

WHEN THE PILOT SELECTED GEAR UP AFTER DEPARTURE FROM BIL, THE GREEN LIGHTS EXTINGUISHED BUT THE RED IN-TRANSIT LIGHT DID NOT EXTINGUISHED.  EXTENDED THE GEAR AND GOT 3 GREEN, RETRACTED THEM AGAIN AND STILL HAD THE IN TRANSIT LIGHT STAY ON.  AT THIS POINT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE LEFT GEAR DOOR CAM WAS DAMAGED WHICH PREVENTED THE LEFT GEAR FROM FULLY RETRACTING AND CONTACTING THE GEAR UP SWITCH.  THE CAM WAS CHANGED AND THE GEAR OPERATED NORMALLY.
